MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRETM; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION ACQUIRETM; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number M00555561
Medical Device Problem Codes Use of Device Problem (1670); Failure to Obtain Sample (2533); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an acquire needle was used in the mediastinal node during a fine needle biopsy procedure performed on an unknown date.During the procedure, the needle could not puncture into the node because the node was too small.The procedure was aborted.There were no patient complications reported as a result of this event.There is currently no date set to reschedule the procedure.
 
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Initial reporter name and address: physicians first name: (b)(6).(b)(4).
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block e1: physicians first name: (b)(6) block h6: impact code f1001 captures the reportable event of procedure aborted.Block h10: investigation results the returned acquire needle was analyzed, a visual evaluation was performed and the working length was kinked.A functional evaluation noted that the stylet could not move forward due to the kink.No other problems were noted.Based on the available information, it is possible that factors and/or conditions related to procedure during the use of the device could have affected its performance and its intended purpose.Therefore, based on all gathered information, the complaint investigation conclusion code selected is adverse event related to procedure.
 
Event or Problem Description

Brand Name
ACQUIRETM
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15567400
Report Number3005099803-2022-05657
Device Sequence Number20323307
Product Code ODG
UDI-Device Identifier08714729931867
UDI-Public08714729931867
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K160845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2025
Device Model NumberM00555561
Device Catalogue Number50278
Device Lot Number0029101691
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown